Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Coalitional multinomial probabilistic values

Autor
Carreras, F.; Puente, M.
Tipus d'activitat
Article en revista
Revista
European journal of operational research
Data de publicació
2015-02
Volum
245
Número
1
Pàgina inicial
236
Pàgina final
246
DOI
https://doi.org/10.1016/j.ejor.2015.02.017 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/27632 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0377221715001186 Obrir en finestra nova
Resum
We introduce a new family of coalitional values designed to take into account players’ attitudes with regard to cooperation. This new family of values applies to cooperative games with a coalition structure by combining the Shapley value and the multinomial probabilistic values, thus generalizing the symmetric coalitional binomial semivalues. Besides an axiomatic characterization, a computational procedure is provided in terms of the multilinear extension of the game and an application to the ...
Citació
Carreras, F.; Puente, M. Coalitional multinomial probabilistic values. "European journal of operational research", Agost 2015, vol. 245, núm. 1, p. 236-246.
Paraules clau
Coalition structure, Cooperative game, Multilinear extension, Multinomial probabilistic value, Shapley value
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs